I was given a corticosteroid shot over a week ago

Patient

Q: I was given a corticosteroid shot over a week ago and am still having fast heart beats, shaking, tingling fingers, insomnia. Is there a remedy besides waiting this out?
EDIT:
Please help quickly. I need to know if the ER is needed

Doctor

A:   Hi.
Thanks for your query.

Yes, you need t visit the ER Immediately.
This is for the complete Check-up and to find out any other probable causes for the symptoms of fast heart beats, shaking, tingling fingers and insomnia.
You had taken a corticosteroid shot over a week ago.
If this is short acting it works for 1 to 3 days. But if it is long acting it may work up to 3 weeks.

Doctors in ER will understand whether these symptoms are due to corticosteroid or any other reasons and will get blood tests and other tests done including ECG, Thyroid function tests and so on.

I hope this answers your query.

Related Q&A

Q: Hi, I have had this on my penis since mid Oct (3 months). It has not been any change in its color or development is ...

Q: I have my period and its like slimy blood clot like i gave birth 16 weeks ago. Is this normal at all its not like a n...

Q: I recently bought a 1 litre water bottle that you drink between 8-1 and then fill up and drink again between 1-6 (I w...

Q: My 19 month old granddaughter was a wonderful eater & now she will barely eat anything? I have started giving her...

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews